storeofvitality.com
2x Caffetin 12 Tablets – Fast Relief from Headache, Toothache & Moderate Pain
2x Caffetin 12 Tablets – Fast Relief from Headache, Toothache & Moderate Pain
Couldn't load pickup availability
Indications:
Caffetin is used in the symptomatic treatment of:
- mild to moderate pain: headache, migraine, dental pain, menstrual pain, postoperative and post-traumatic pain, myalgia and arthralgia.
This medicine contains codeine. Codeine belongs to a class of medicines called opioid analgesics, which relieve pain through their action. It can be used alone or in combination with other analgesics, such as paracetamol.
Codeine can be used for a short period of time in adolescents over 12 years of age, to relieve moderate pain, which is not relieved by other analgesics, such as paracetamol or ibuprofen taken alone.
Contraindications:
Hypersensitivity to propyphenazone, paracetamol, caffeine and codeine,
Precautions:
Before using Caffetin, consult your doctor or pharmacist.
Pregnancy, breast-feeding and fertility:
If you are pregnant or breast-feeding, think you may be pregnant or are planning to become pregnant, ask your doctor or pharmacist for advice before taking this medicine.
Due to the lack of adequate and controlled studies, the use of this medicine is contraindicated during pregnancy and breast-feeding. Do not take Caffetin during breast-feeding. Codeine and morphine pass into breast milk.
Driving and using machines:
Caffetin is contraindicated for people who drive or use machines.
How to take:
Always use this medicine exactly as your doctor or pharmacist has told you. Talk to your doctor or pharmacist if you are not sure.
Adults - the usual dose is 1-2 tablets as needed, not exceeding 3 doses per day (maximum 6 tablets).
Adolescents aged 12 to 18 years - one tablet as needed up to 3 times a day.
This medicine should not be taken for more than 3 days.
Caffetin should not be given to children under 12 years of age, due to the risk of severe breathing problems.
If you have any further questions on this medicine, ask your doctor or pharmacist.
Composition:
- The active substances are: paracetamol 250 mg, propyphenazone 210 mg, caffeine 50 mg, codeine phosphate sesquihydrate 10 mg.
- The other ingredients are: magnesium stearate, sodium lauryl sulfate, sodium starch glycolate, colloidal anhydrous silica, povidone, calcium hydrogen phosphate dihydrate, microcrystalline cellulose, croscarmellose sodium, glycerol behenate.
Presentation:
12 tablets
Warning:
Read this leaflet carefully and completely before you start using this medicine because it contains important information for you.
Useful information about Caffetin, 12 tablets, Alkaloid can be found in the articles: Flu, Tendonitis, Cervical Spondylosis, Carpal Tunnel Syndrome, Sciatica, Rheumatism, Cold, Prostatitis, Migraine, Respiratory Virus, Appendicitis, Osteoarthritis, Coxarthrosis, Kyphosis, Bursitis, Premenstrual Syndrome, Chills, Intercostal Neuralgia, Fever, Cold versus Flu: The Differences Between Flu and Cold. Caffetin 12 tablets Alkaloid (headache, migraine, toothache, menstrual pain, postoperative pain, myalgia and arthralgia) is part of the drug group: antipyretic analgesics, opioid analgesics, nonsteroidal anti-inflammatory drugs (NSAIDs), contains the active substance: codeine, paracetamol, propyphenazone, caffeine, and has indications for: sprains, dislocations (joint dislocation), pain, toothache (dental pain), muscle strain.
Share
